MathSciNet Relay Station
MathSciNet bibliographic data
MR1113646 26A12 (39B72 46B99)
Matkowski, Janusz Subadditive functions and a relaxation of the homogeneity condition of seminorms. Proc. Amer. Math. Soc. 117 (1993), no. 4, 991–1001.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement